# SDR SWIA201744090

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 38,453 hours, 32,436 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR DEPLOYMENT,  RECEIVED A NOSE STEERING INOPERATIVE CAUTION MESSAGE, A GEAR DISAGREE, AND NOSE DOOR WARNING MESSAGE. RAN QRH AND AMD,  CLEARED NOSE DOOR AND GEAR DISAGREE MESSAGES.  RAN QRH AND CLEARED NOSE STEERING.  REMOVED AND REPLACED THE NOSE STEERING ECU IAW AMM. OPS CHECKED GOOD.
